Boundedness of solutions of a nonlinear nonautonomous neutral delay equation

Yang Kuang, Alan Feldstein

Research output: Contribution to journalArticle

45 Citations (Scopus)

Abstract

Sufficient conditions are obtained for the boundedness of solutions of the non-linear nonautonomous neutral equation x ̇(t) = r(t) x(t)(a(t) - x(t - 1) - c(t) x ̇(t - 1)), which arise in a "food-limited" population model. This partially answers a recent open question proposed by K. Gopalsamy and B. G. Zhang.

Original languageEnglish (US)
Pages (from-to)293-304
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume156
Issue number1
DOIs
StatePublished - Mar 15 1991

Fingerprint

Neutral Equation
Nonautonomous Equation
Boundedness of Solutions
Delay Equations
Population Model
Sufficient Conditions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Boundedness of solutions of a nonlinear nonautonomous neutral delay equation. / Kuang, Yang; Feldstein, Alan.

In: Journal of Mathematical Analysis and Applications, Vol. 156, No. 1, 15.03.1991, p. 293-304.

Research output: Contribution to journalArticle

@article{47a8c13858594f39b00a8d204b03109b,
title = "Boundedness of solutions of a nonlinear nonautonomous neutral delay equation",
abstract = "Sufficient conditions are obtained for the boundedness of solutions of the non-linear nonautonomous neutral equation x ̇(t) = r(t) x(t)(a(t) - x(t - 1) - c(t) x ̇(t - 1)), which arise in a {"}food-limited{"} population model. This partially answers a recent open question proposed by K. Gopalsamy and B. G. Zhang.",
author = "Yang Kuang and Alan Feldstein",
year = "1991",
month = "3",
day = "15",
doi = "10.1016/0022-247X(91)90398-J",
language = "English (US)",
volume = "156",
pages = "293--304",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Boundedness of solutions of a nonlinear nonautonomous neutral delay equation

AU - Kuang, Yang

AU - Feldstein, Alan

PY - 1991/3/15

Y1 - 1991/3/15

N2 - Sufficient conditions are obtained for the boundedness of solutions of the non-linear nonautonomous neutral equation x ̇(t) = r(t) x(t)(a(t) - x(t - 1) - c(t) x ̇(t - 1)), which arise in a "food-limited" population model. This partially answers a recent open question proposed by K. Gopalsamy and B. G. Zhang.

AB - Sufficient conditions are obtained for the boundedness of solutions of the non-linear nonautonomous neutral equation x ̇(t) = r(t) x(t)(a(t) - x(t - 1) - c(t) x ̇(t - 1)), which arise in a "food-limited" population model. This partially answers a recent open question proposed by K. Gopalsamy and B. G. Zhang.

UR - http://www.scopus.com/inward/record.url?scp=44949279175&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44949279175&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(91)90398-J

DO - 10.1016/0022-247X(91)90398-J

M3 - Article

AN - SCOPUS:44949279175

VL - 156

SP - 293

EP - 304

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -